MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952828300
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: fg,promus premier,us, mr 3.00x28mm stent delivery system (sds) was returned for analysis without a stent.No stent returned.Stent separated from sds.The balloon wings were out of there folded position and were slightly misshapen.A visual and tactile examination found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion revealed a shaft polymer extrusion kink 63mm proximal to the distal end of the tip.A visual and microscopic examination found no damage to the tip.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable cause of the reported difficulties may be due to interaction with another device.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 26-apr-2017.It was reported that catheter advancing difficulties were encountered.  the target lesion was located in a coronary artery.A 3.00x28mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, the device was unable to advance through a non-bsc guide extension catheter.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed stent detachment/separation.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6556914
Report Number2134265-2017-04609
Device Sequence Number13669855
Product Code NIQ
UDI-Device Identifier08714729844914
UDI-Public(01)08714729844914(17)20171218(10)19430341
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2017
Device Model NumberH7493952828300
Device Catalogue Number39528-2830
Device Lot Number19430341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDELINER GUIDE EXTENSION CATHETER